Volume 35, Number 1
Previous Issue Next Issue

Jiwei Zhang, Zhenli Xu, Xiaonan Wu & Desheng Wang

10.4208/jcm.1608-m4507

J. Comp. Math., 35 (2017), pp. 1-18.

Preview Full PDF 560 2261 Abstract

Russell B. Richins

10.4208/jcm.1604-m2014-0136

J. Comp. Math., 35 (2017), pp. 19-36.

Preview Full PDF 535 2762 Abstract

Dong Liao, Hui Zhang & Zhengru Zhang

10.4208/jcm.1607-m2014-0109

J. Comp. Math., 35 (2017), pp. 37-51.

Preview Full PDF 570 2825 Abstract

Xiaofeng Cai, Jun Zhu & Jianxian Qiu

10.4208/jcm.1609-m2014-0069

J. Comp. Math., 35 (2017), pp. 52-73.

Preview Full PDF 450 2889 Abstract

Xiaole Han, Hehu Xie & Fei Xu

J. Comp. Math., 35 (2017), pp. 74-90.

Preview Full PDF 495 2210 Abstract

Fang Deng, Chao Zeng, Meng Wu & Jiansong Deng

J. Comp. Math., 35 (2017), pp. 91-120.

Preview Full PDF 528 2279 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard